# SDR FDEA202008242009

- Difficulty date: August 24, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,647 hours, 18,248 cycles
- Engine: Ge CF680C2D1F
- Engine time: 79,615 hours, 14,093 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

PDIS  593     72-51  3549     24AUG20  MEM  OPEN  U  LOGPAGES:3355273  PASSING FL 310 FOR 340 ON INITIAL CLIMBOUT,  AIRCRAFT SUDDENLY STARTED VIBRATING CONSIDERABLY #3  ENG EVM SHOWED AMBER BOX 5.0 BUT ALL OTHER  INDICATIONS NORMAL. REDUCED POWER, VIBRATION  INITALLY LESSONED , BUT CAME BACK FAIRLY INTENSELY,  UPON BLOCKIN #3 TURBINE APPEARED SEVERELY DAMAGED.   REPLACED #3 ENGINE
